MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XPT ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XPT ANALYZER
Model Number ADVIA CENTAUR XPT ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that a falsely elevated total human chorionic gonadotropin (thcg) result was obtained on a patient sample on the advia centaur xpt analyzer.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse inspected the instrument, performed total service visit, replaced the sample syringe assembly, and pinch valve tubing and verified the operation of the instrument.The customer ran samples.Then, the cse replaced aspirate probes 1, 2, 3, and 4, probe assembly, tubing, wash arounds, pinch valve assemblies, and syringe diluters.The cause of the event is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that a falsely elevated total human chorionic gonadotropin (thcg) result was obtained on a patient sample on the advia centaur xpt analyzer.The initial result was reported to the physician(s).The patient was redrawn, and the redrawn sample was processed on the original analyzer.On the subsequent day, the original sample was reprocessed on the original analyzer.The repeat results obtained from both samples were <1 miu/ml.The repeat results were reported as correct results to the physician(s).There are no known reports of patient intervention or adverse health consequences due to a falsely elevated thcg result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2025-00036 on 30-jan-2025.Additional information (06-mar-2025): in addition to the service activities mentioned in the initial report, the siemens customer service engineer (cse) decontaminated the system and replaced the wash separation manifold, acid and base pumps, reagent probes 1 and 2, luminometer, vacuum regulator, and waste reservoir bottle tubing/cap.Siemens further evaluated the event and concluded that the issue with the vacuum caused the falsely elevated thcg result.Component and investigation conclusions codes in section h6 were updated to reflect the additional information.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA CENTAUR XPT ANALYZER
Common Device Name
ADVIA CENTAUR XPT ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21271925
Report Number2432235-2025-00036
Device Sequence Number8090472
Product Code JJE
UDI-Device Identifier00630414596914
UDI-Public(01)00630414596914
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XPT ANALYZER
Device Catalogue Number10711433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale